The Leibniz rule in algebraic K -theory.

Smirnov, A.L.

Zapiski Nauchnykh Seminarov POMI (2004)

  • Volume: 319, page 264-292
  • ISSN: 0373-2703

How to cite


Smirnov, A.L.. "The Leibniz rule in algebraic -theory.." Zapiski Nauchnykh Seminarov POMI 319 (2004): 264-292. <>.

author = {Smirnov, A.L.},
journal = {Zapiski Nauchnykh Seminarov POMI},
language = {eng},
pages = {264-292},
publisher = {Nauka},
title = {The Leibniz rule in algebraic -theory.},
url = {},
volume = {319},
year = {2004},

AU - Smirnov, A.L.
TI - The Leibniz rule in algebraic -theory.
JO - Zapiski Nauchnykh Seminarov POMI
PY - 2004
PB - Nauka
VL - 319
SP - 264
EP - 292
LA - eng
UR -
ER -

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.